# SDR SWAA2024022154370

- Difficulty date: January 14, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Part number: UNKNOWN
- Condition: Debonded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY LH EMERGENCY LIGHT ASSEMBLY CABLE SPLICE DISBONDED<[01] REPLACED L1190 CONTACTS AND REPLACED PLUG IAW BSWPM 20-30-12. PERFORMED A GOOD OPERATIONAL TEST OF LEFT GALLEY EXIT LIGHT L1190 IAW AMM SUBTASK 33-51-01-710-002.;[02] COMPLETE;[03] REPLACED L1190 CONTACTS AND REPLACED PLUG IAW BSWPM 20-30-12. PERFORMED A GOOD OPERATIONAL TEST OF LEFT GALLEY EXIT LIGHT L1190 IAW AMM SUBTASK 33-51-01-710-002.
